# SDR 2007UALA00547

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 30,073 hours, 11,387 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Blade
- Condition: Damaged
- Location: Rat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RAM AIR TURBINE BLADE HAS DAMAGE AND BLADE MATERIAL PEELED BACK.  [SUP 05-16-07]  RAT WAS DEPLOYED FOR MAINTENANCE 3 SEGMENTS PRIOR IN LAX AND DID NOT HAVE ANY DAMAGE NOTED AT THAT TIME. DAMAGE TO TURBINE BLADE WAS DISCOVERED PRIOR TO AN AD RELATED INSPECTION IN BOS AND RAT WAS REPLACED. SUSPECT DAMAGE TO TURBINE BLADE WAS INCURRED DURING STOWAGE POST LAX MAINTENANCE ACTIVITY.
